# SDR 2009FA0000490

- Difficulty date: June 7, 2009
- Submitted: June 7, 2009
- Operation: General aviation
- Aircraft: N479CD
- Make and model: Cirrus SR22
- Aircraft serial: 1576
- Aircraft time: 606 hours
- Engine: Cont IO550N
- Engine time: 323 hours
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 656181
- Part serial: 062470110
- Condition: Defective
- Location: Engine
- Part time: 85 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER ADAPTER FAILED DUE TO STARTER STAYING ENGAGED AFTER ENGINE STARTED.
